# SDR ASAA2019070529952

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,864 hours, 13,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Condition: Damaged
- Location: Nr 1 Spinner
- Component: Spinner
- Component part number: 3400002050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE ON #1 ENG, IT WAS FOUND THAT AFT SPINNER CONE HAS A BAD NUT-PLATE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG AFT SPINNER CONE AND SWAPPED ALL 36 BALANCE SCREWS IAW AMM 71-00-00-750-802-F00, 14.F.(12)(C)1). ALL BALANCE SCREWS ARE P07 OR P14. AFT SPINNER CONE INSTALLATION AND VIBRATION TO BE DONE ON T/C 78472010.
